Function spaces on semitopological semigroups.

P. Milnes; J.S. Pym

Semigroup forum (1980)

  • Volume: 19, page 347-354
  • ISSN: 0037-1912; 1432-2137/e

How to cite


Milnes, P., and Pym, J.S.. "Function spaces on semitopological semigroups.." Semigroup forum 19 (1980): 347-354. <>.

author = {Milnes, P., Pym, J.S.},
journal = {Semigroup forum},
keywords = {semitopological semigroup; continuous function; almost periodicity},
pages = {347-354},
title = {Function spaces on semitopological semigroups.},
url = {},
volume = {19},
year = {1980},

AU - Milnes, P.
AU - Pym, J.S.
TI - Function spaces on semitopological semigroups.
JO - Semigroup forum
PY - 1980
VL - 19
SP - 347
EP - 354
KW - semitopological semigroup; continuous function; almost periodicity
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.